# SDR 2005UALA00381

- Difficulty date: April 4, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 32,076 hours, 11,296 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF DOOR 1L, APPROX 20 INCHES AFT OF DOOR BOTTOM.   INSTALLED DOUBLER REPAIR.
